Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. Michael Range
Title: Holomorphic functions and integral representations in several complex variables
Additional book information: Graduate Texts in Mathematics, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1986, xi + 386 pp., $49.50. ISBN 0-387-96259-x.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Klas Diederich
Journal: Bull. Amer. Math. Soc. 20 (1989), 132-139
DOI: https://doi.org/10.1090/S0273-0979-1989-15730-3